# SDR K4HA99095

- Difficulty date: August 2, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B00112
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAB - DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C-CHECK AND CPCP TASK CARDS, FOUND EXTERIOR OF THE RIGHT WING FROM WING TO BODY FAIRINGS TO TIP, INCLUDING UPPER AND LOWER INSPAR SKINS AND FASTENERS, LEADING AND TRAILING EDGE STRUCTURE BEYOND SRM LIMITS.  REMOVED CORROSION PER SRM 51-10-01.  UNABLE TO ACCOMPLISH BLEND OUT PER SRM 57-30-01.  (M)
